# SDR P5CA9801220

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON THE NR 1 AND NR 2 ANTENNA BODY.  REPLACED NR 1 AND NR 2 ATC ANTENNAS IAW MM 34-53-03.
